# SDR REXA2017020400161

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 7,754 hours, 5,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVI DOOR FWD SURROUND, INTERCOSTAL AT STR 26R CORRODED, FS349 TO FS364.  REMOVED AND REPLACED CORRODED INTERCOSTAL IAW SRM 51-42-06 AND SRM 51-42-21.
